# SDR UALA2011101005439

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8334U28
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD INTERCOSTAL, REF P/N 143N8334U28, NUMBER 12 AT R-2 DOOR CUTOUT SURROUND STRUCTURE IS CRACKED.  REMOVED & REPLACED DOOR FRAME (INTERCOSTAL WEB), P/N 143N8334U28, ON NON ROUTINE 26064.
